Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 38 | ISSUE 2 | PAGE 91
On the stochastic properties of relativistic cosmological models near the singularity
It is shown that the quantitative parameters of the previously developed1 statistical theory of oscillatory evolution of cosmological models in the proximity to singularity can be calculated in exact manner.




Permission given by American Institute of Physics is appreciated.